JournalsjemsVol. 22, No. 1pp. 1–53

The sup-norm problem for GL(2) over number fields

  • Valentin Blomer

    Universität Göttingen and Universität Bonn, Germany
  • Gergely Harcos

    Alfréd Rényi Institute of Mathematics, Budapest, Hungary
  • Péter Maga

    Alfréd Rényi Institute of Mathematics, Budapest, Hungary
  • Djordje Milićević

    Bryn Mawr College, Bryn Mawr, USA
The sup-norm problem for GL(2) over number fields cover
Download PDF

A subscription is required to access this article.

Abstract

We solve the sup-norm problem for spherical Hecke–Maaß newforms of square-free level for the group GL(2) over a number field, with a power saving over the local geometric bound simultaneously in the eigenvalue and the level aspect. Our bounds feature a Weyl-type exponent in the level aspect, they reproduce or improve upon all known special cases, and over totally real fields they are as strong as the best known hybrid result over the rationals.

Cite this article

Valentin Blomer, Gergely Harcos, Péter Maga, Djordje Milićević, The sup-norm problem for GL(2) over number fields. J. Eur. Math. Soc. 22 (2020), no. 1, pp. 1–53

DOI 10.4171/JEMS/916